Alert archive / Maine / Special Weather Statements in 2016

Special Weather Statement, NWS Gray, ME

August 6, 2016Androscoggin County, Maine

NWS Gray, ME issued this special weather statement at Aug 6, 2016, 1:13 PM EDT for Androscoggin County, Maine. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2016, 1:13 PM EDT (17:13 UTC)
Expired
Aug 6, 2016, 1:45 PM EDT
In force
32 min
Issued by
NWS Gray, ME

County Androscoggin County, ME

The radar

The Portland,ME radar (KGYX), 48 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 5.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

344 
WWUS81 KGYX 061713
SPSGYX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
113 PM EDT SAT AUG 6 2016
 
MEZ012-020-061745-
ANDROSCOGGIN ME-SOUTHERN OXFORD ME-
113 PM EDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  ANDROSCOGGIN COUNTY IN MAINE
  SOUTHERN OXFORD COUNTY IN MAINE

* UNTIL 145 PM EDT

* AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM NEAR BUCKFIELD...MOVING TO THE EAST
  AT 30 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  TURNER...
  LEEDS...
  BUCKFIELD...
  AND LIVERMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4422 7040 4435 7041 4439 7010 4438 7011
      4438 7012 4437 7013 4434 7010 4432 7010
      4430 7008 4420 7007
TIME...MOT...LOC 1711Z 268DEG 25KT 4429 7032 

$$

KIMBLE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this special weather statement went out at Aug 6, 11:33 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 6, 11:33 AM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1133 AM EDT SAT AUG 6 2016

.SYNOPSIS...
A cold front will advance through the region today...bringing
scattered showers and thunderstorms to the region. Cooler air
arrives behind this cold front for the day Sunday...with an
isolated shower or thunderstorm possible in the mountains.
Heading into next week...warming temperatures are expected with
our next threat of showers and thunderstorms arriving on
Wednesday.

&&
15z update...
Showers and some thunderstorms beginning to pop across northwest
zones late this morning and expect this activity to push south and
east across the forecast area through mid afternoon. Some isolated
cells may become strong to severe but capes may be a limiting
factor along with mid level drying. Have adjusted pops based on
current radar trends. Aside from a few tweaks to temp/td/sky
grids...no other changes planned attm.

Previous discussion...
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
558am Update: Very minor changes to reduce PoPs through the early
morning hours based on early morning regional radar and
mesoanalysis which generally shows isolated coverage of showers
and little to no thunder across the northeast. Also...made minor
adjustments to temperatures and dewpoints based on early morning
observations.

Previous discussion below...
High Impact Weather Potential: Marginal risk for severe
thunderstorms this afternoon. Moderate risk of rip currents today
given continued onshore flow.

Current Pattern: Early morning water vapor imagery reveals longwave
troughing gradually building into the northeastern United
States...with a few embedded vorticity maxima evident in the overall
cyclonic mid level flow across the region.  The first is over
northern Quebec with a trailing moisture plume that is just now
advancing into our northern zones...responsible for some waning
overnight shower/thunderstorm activity...that is struggling as it
outruns an eastward-progressing MUCAPE plume. Further west is
another shortwave now over the Great Lakes region that will be the
primary feature to watch as it pushes into the northeastern states
today...in tandem with arriving instability and a surface cold
front. The arriving trough does spell a return to more seasonable
temperatures...but not until we see one more day of heat.

Through daybreak:  Regional radar imagery showers scattered
showers/isolated thunderstorms extending from northern Maine and New
Hampshire south and west through much of New York.  This activity is
well aligned with H8 moisture plume that is slowly advancing east.
Expect some of the activity to our west to push into the region
through daybreak...but given it/s rather ragged look and the fact
that it is outpacing better deep instability...see no more than
isolated coverage over southern areas as it arrives.  More
widespread will be the increase in cloud cover with temperatures
remaining rather mild with many locations only bottoming out around
70.

Today: Cold front settles into the region today behind initial
shortwave setting up shower/thunderstorm potential across the
region.  A look at water vapor imagery and 00Z NCAR ensemble
suggests that area of drying over southern Ontario/Quebec will
settle overhead with Great Lakes shortwave pushing east just north
of the region into far northern Maine during the afternoon.  Surface
dewpoints look to tick up a few degrees...but that/s about it given
a look at the upstream airmass over southern New York.  At the same
time...impressive 50kt H5 speed max settles overhead by late morning
with significant deep shear resulting for the afternoon hours.  NCAR
ensemble bears out my biggest concern...which is that the overall
environment will become increasingly hostile to convection given
marginal forcing...strong shear and not overwhelming instability.
Still...cannot discount the potential for 1000 J/kg of MLCAPE and
thus can/t rule out a few strong/severe thunderstorms during the
afternoon.  Best instability corridor will be over far southern NH
and SW Maine...with better moisture aloft actually over our northern
zones in Maine. Damaging winds would be the greatest threat...but
there/s enough shear for updraft rotation if we can get storms to
fire...so large hail is possible as well.

Given this setup...will go no higher than chance PoPs today...and
will not transition to coverage wording given continued uncertainty
in just how much convection actually develops.  Will continue gusty
wind/small hail wording but given questionable coverage and likely
fast storm motions...will remove heavy rain wording.

T8s +14 to +17C indicate highs in the upper 80s to around 90 south
and east of the mountains with highs closer to 80 to the north.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
High Impact Weather Potential: None.
Tonight: Cold front pushes offshore...taking deep moisture plume
with it.  Expect any shower and thunderstorm activity to be out of
the region by 00z...with clearing skies under northwesterly winds.
PWATS fall back to around 0.75 inches.

Can't rule out some valley fog...but with 1000mb geostrophic wind
remaining in the 15-20kt range...expect many locations outside of
the deeper valleys remaining coupled...limiting the fog threat.

Given that many locations will remain coupled...temperatures won/t
be able to drop all that low in the cooling airmass...but mid 50s
north to lower/mid 60s south will certainly be a touch more
refreshing than the previous night.

Sunday:  H5 trough axis will be pretty close to overhead to start
the day with seasonably low /-1 to -2 sigma/ heights overhead.
Primary feature of note will be a secondary vort lobe that rotates
south and east into the area during the afternoon.  PWATS will make
a modest recovery towards one inch ahead of this feature.  With west
northwest flow in place...this moisture will likely be insufficient
to spawn anything but an increase in afternoon CU. In the
mountains...however...a few hundred joules of MUCAPE will be
available as mid level lapse rates steepen /H5 temps fall to
around - 15C/. This combined with some leftover cyclonic curvature
to the low level flow should be sufficient to pop some showers and
possibly a thunderstorm over northern areas especially during the
afternoon. Certainly cooler with T8s about 5C cooler /roughly
+12C/ than on Saturday yielding highs int eh upper 70s to lower
80s from north to south.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Chance of High impact weather: minimal.

Overall there is very good agreement in a quiet weather pattern
for the next week. A strong ridge of high pressure will build in as
mainly zonal flow aloft continues. Aloft a strengthening cyclone
over Hudson bay will drop southwards by mid week giving a bit of
uncertainty to the end of the week.

North to northwesterly flow through the first half of next week
will allow drier air to move into the region. Monday morning will
still see some moisture hanging around...especially in the
sheltered valleys which could lead to a bit of patchy fog, mainly
in the Connecticut river valley. The drying trend will continue
and by Tuesday dewpoints will have dropped into the 40s in the
northern portion of the area. This will put our relative
humidities back down near Red Flag levels /less than 30 percent/
however the high pressure will keep winds light preventing any
fire headlines from being needed.

With a weak pressure gradient expect to see a good seabreeze on
Monday and Tuesday. Tuesday especially may see the seabreeze move
quite far inland... and have dropped high temperatures along the
coast slightly to account for this.

Wednesday the upper low strengthens and moves southward pushing a
cold front towards our area. Lots of disagreement in both the
position of the low north to south as well as the strength... with
deterministic guidance varying the fropa from mid day wednesday to
mid day thursday. Have leaned slightly towards the later timing
following the trend of the past few days. There is equally large
spread in the amount of moisture and have also leaned a bit low on
the PoPs due to the very dry pattern we've been in.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
Short Term...

Summary: A cold front will bring a round of showers and
thunderstorms to the region this afternoon before pushing south and
east of the region tonight.  A weak disturbance in the northwest
flow aloft will bring a few more showers in the mountains on Sunday.

Restrictions:  VFR conditions should generally dominate through the
day Sunday.  Expect showers/thunderstorms to increase in coverage
during the afternoon...with brief MVFR/IFR restrictions possible.
Tonight...expect IFR/LIFR fog development at HIE/LEB...with some
other locations potentially seeing fog particularly if some rain
is realized /CON-AUG?/. A few showers/thunderstorms will again be
possible on Sunday...but limited to LEB-HIE-AUG.

Winds: Southwesterly winds will increase to 10g16kts by late
morning...gradually veering northwesterly during the afternoon and
evening before diminishing to less than 10kts tonight. Northwest
winds 10g18kts are expected for the day on Sunday.

LLWS: No LLWS through Sunday.

Thunder: Confidence on thunder occurrence at any particular terminal
is low...so have not included FM/TEMPO mention in this TAF set and
will allow dayshift to monitor convective trends.  A few strong to
severe thunderstorms are possible. Isolated thunder will again be
possible Sunday afternoon at LEB-HIE-AUG.

Long Term... Extended period of VFR for all terminals early next
week. Monday am fog at HIE and LEB is the only potential for IFR
conditions. Monday and Tuesday will be VFR with calm winds. On Wednesday
night scattered thunderstorms are possible for all terminals as a
front moves in.

&&

.MARINE...
Short Term...Ongoing SCAs over the outer waters under
southwesterly flow ahead of advancing cold front. As winds shift
northwesterly this evening...expect winds/waves to subside with no
headlines for Saturday night-Sunday.

Long Term... High pressure will keep wind and seas below advisory
level through at least the middle part of next week. Winds
increase on Wednesday afternoon ahead of a possible front but
still lots of spread in the timing on that feature.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for ANZ150-
     152-154.

&&
Hazardous weather outlook, Aug 6, 3:30 AM EDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
330 AM EDT SAT AUG 6 2016

MEZ007>009-012>014-018>022-NHZ001>013-015-070730-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
330 AM EDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A THREAT FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON. THE PRIMARY SEVERE WEATHER THREAT WOULD BE DAMAGING
WINDS...WITH LARGE HAIL ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

MEZ023>028-NHZ014-070730-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
330 AM EDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A THREAT FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON. THE PRIMARY SEVERE WEATHER THREAT THREAT WOULD BE
DAMAGING WINDS...WITH LARGE HAIL ALSO POSSIBLE.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

ANZ150>154-070730-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
330 AM EDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A THREAT FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

ARNOTT

In the hours before

Special weather statement, Aug 6, 10:59 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1059 AM EDT SAT AUG 6 2016

MEZ008-009-061545-
NORTHERN FRANKLIN ME-CENTRAL SOMERSET ME-
1059 AM EDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN FRANKLIN COUNTY IN MAINE
  CENTRAL SOMERSET COUNTY IN MAINE

* UNTIL 1145 AM EDT

* AT 1059 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM NEAR COBURN GORE...MOVING TO THE
  EAST AT 45 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  COBURN GORE AND AREAS ALONG 201 SOUTH OF JACKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF TORRENTIAL DOWNPOURS ARE ALSO POSSIBLE. SLOW DOWN AND DO NOT
DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4561 7004 4526 6999 4530 7082 4532 7080
      4534 7082 4537 7080 4540 7082 4543 7080
      4543 7077 4542 7074 4539 7072 4539 7068
      4538 7065 4540 7062 4543 7063 4545 7068
      4549 7072 4550 7071
TIME...MOT...LOC 1458Z 269DEG 38KT 4539 7072

CEMPA
Special weather statement, Aug 6, 12:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1237 PM EDT SAT AUG 6 2016

MEZ008-061730-
NORTHERN FRANKLIN ME-
1237 PM EDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN FRANKLIN COUNTY IN MAINE

* UNTIL 130 PM EDT

* AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF RANGELEY...MOVING
  TO THE EAST AT 40 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  STRATTON...
  CARRABASSETT VALLEY...
  DAVIS...
  REDINGTON...
  AND DALLAS.

LAT...LON 4514 7042 4515 7036 4516 7036 4517 7031
      4511 7029 4513 7016 4497 7012 4500 7079
      4503 7078 4514 7080 4518 7043
TIME...MOT...LOC 1635Z 264DEG 33KT 4507 7069

KIMBLE
Special weather statement, Aug 6, 12:48 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1248 PM EDT SAT AUG 6 2016

MEZ012-020-061715-
ANDROSCOGGIN ME-SOUTHERN OXFORD ME-
1248 PM EDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  ANDROSCOGGIN COUNTY IN MAINE
  SOUTHERN OXFORD COUNTY IN MAINE

* UNTIL 115 PM EDT

* AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A DEVELOPING THUNDERSTORM 8 MILES SOUTHWEST OF CANTON...
  OR 8 MILES WEST OF LIVERMORE...MOVING TO THE EAST AT 40 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  TURNER...
  LEEDS...
  BUCKFIELD...
  HARTFORD...
  AND LIVERMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4426 7049 4440 7050 4447 7012 4439 7010
      4438 7012 4437 7013 4434 7010 4432 7010
      4430 7008 4422 7008
TIME...MOT...LOC 1644Z 263DEG 33KT 4434 7041

KIMBLE
Special weather statement, Aug 6, 1:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
113 PM EDT SAT AUG 6 2016

MEZ012-020-061745-
ANDROSCOGGIN ME-SOUTHERN OXFORD ME-
113 PM EDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  ANDROSCOGGIN COUNTY IN MAINE
  SOUTHERN OXFORD COUNTY IN MAINE

* UNTIL 145 PM EDT

* AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM NEAR BUCKFIELD...MOVING TO THE EAST
  AT 30 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  TURNER...
  LEEDS...
  BUCKFIELD...
  AND LIVERMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4422 7040 4435 7041 4439 7010 4438 7011
      4438 7012 4437 7013 4434 7010 4432 7010
      4430 7008 4420 7007
TIME...MOT...LOC 1711Z 268DEG 25KT 4429 7032

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 10:59 AM EDTSpecial Weather StatementGYXSomerset46 min
Aug 6, 12:37 PM EDTSpecial Weather StatementGYXFranklin53 min
Aug 6, 12:48 PM EDTSpecial Weather StatementGYXAndroscoggin27 min
Aug 6, 1:27 PM EDTSpecial Weather StatementGYXKennebec33 min
Aug 6, 1:30 PM EDTSpecial Weather StatementGYXFranklin30 min
Aug 6, 1:51 PM EDTSpecial Weather StatementGYXKennebec24 min
Aug 6, 2:05 PM EDTSpecial Weather StatementGYXFranklin25 min
Aug 6, 2:18 PM EDTSpecial Weather StatementGYXLincoln27 min
Aug 6, 2:44 PM EDTSpecial Weather StatementGYXKnox46 min
Aug 6, 2:54 PM EDTSpecial Weather StatementGYXWaldo36 min
Aug 6, 3:03 PM EDTSpecial Weather StatementGYXSagadahoc27 min
Aug 6, 3:41 PM EDTSpecial Weather StatementGYXLincoln34 min
Aug 6, 3:53 PM EDTSpecial Marine WarningGYX37 min
Aug 6, 3:55 PM EDTSevere Thunderstorm WarningGYXKnox, Lincoln35 min
Aug 6, 4:08 PM EDTSpecial Marine WarningGYX67 min
Aug 6, 5:14 PM EDTSpecial Weather StatementGYXLincoln31 min
Aug 6, 5:47 PM EDTSpecial Weather StatementGYXBelknap28 min
Aug 6, 6:15 PM EDTSpecial Weather StatementGYXStrafford45 min

Nearby

Special Weather Statements in Maine, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.